MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +3
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-9530s-03 arthrex univers revers trial humeral insert is worn out.It no longer clips into the cup, and it has lost compression.This was discovered during a procedure; the patient was not affected.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-9530s-03 serial/batch number (b)(6) was received for investigation.Upon visual inspection, it was determined that the device's surface had sustained damage.Notable nicks and dents were present on the surface.No functional testing performed as the device material was damaged.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
UNIVERS REVERS TRIAL 36 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18992962
Report Number1220246-2024-01704
Device Sequence Number11512380
Product Code LXH
UDI-Device Identifier00888867062146
UDI-Public00888867062146
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +3
Device Catalogue NumberAR-9530S-03
Device Lot Number353605
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown